Graph-Theoretic Techniques for the Study of Structures or Networks in EngineeringView this Special Issue
Research Article | Open Access
Jian Zhong Xu, Umar Raza, Muhammad Waqas Javed, Zaryab Hussain, "Hermite–Hadamard Inequalities for Harmonic -Convex Functions", Mathematical Problems in Engineering, vol. 2020, Article ID 1470837, 7 pages, 2020. https://doi.org/10.1155/2020/1470837
Hermite–Hadamard Inequalities for Harmonic -Convex Functions
The objective of this article is to establish some Hermite–Hadamard-type inequalities via harmonic -convex functions in the framework of conformal fractional integral.
1. Introduction and Preliminaries
Let be an interval. Then, is said to be convex, ifholds and .
Let be an interval. Then, a function is said to be convex (concave), ifholds and .
It can be easily seen in [1–7] that the convex (concave) functions have extensive applications in pure and applied mathematics, and in the literature [8–15], many eminent inequalities and other properties can be found in the framework of convexity. One of the renowned inequalities in the literature of Hermite–Hadamard Integral Inequality is given below:
These both inequalities hold in reverse if the function is concave. Now, the harmonic convex set is defined as follows.
Definition 1. Let be an interval. Then, is said to be harmonic convex, ifholds with and .
Iscan  introduced the concept of harmonic convex function.
Definition 2. (see ). Let be an interval. Then, a function is called harmonic convex (concave), ifholds for all with and .
In , Iscan by using the concept of harmonic convex function gave a new refinement of Hermite–Hadamard inequality as
Definition 3. Let be an interval and . Then, a function is called harmonic -convex (concave), ifholds with and .
If , then harmonic -convex function becomes the classical harmonic convex function. So harmonic convex function is a special case of harmonic -convex function.
The main purpose of this article is to establish some conformable fractional estimates of Hermite–Hadamard-type inequalities via harmonic -convex functions. Before going further towards our main results, let us have a brief review of the previously well known concepts and results. These preliminaries will be highly helpful in acquiring the main results.
The eminent gamma and beta functions are defined asThe integral form of hypergeometric function is defined asfor .
Now, if with , then Riemann–Liouville integrals and of any positive order are defined asFor more details, see .
Recently, Abdeljawad  introduced the notation of right and left conformable fractional integrals for any positive order as follows.
Definition 4. (see ). Let . Then, the left and right conformable fractional integrals starting from of any positive order is given as
Lemma 1. (see ). Let f be differentiable on , and . Then,
2. Main Results
In this section, we will present our main results.
Theorem 1. Let be a harmonic (s, m)-convex function such that and . Then,
Proof. By applying the definition of harmonic (s, m)-convex function for , we havePut and . Then,We know thatNow, consider a function such that . Then,Also,So is harmonic (s, m)-convex, and also, we havewhich implies that the inequality holds.
Theorem 2. Let be a harmonic (s, m)-convex function such that , where . Then,Here, is the composition function.
Proof. From inequality 1, we havePut and . Then,By using change of variable technique of integration, we havewhere , andwhere .
Now, from (23), we haveSo the inequality holds.
Theorem 3. Let be differentiable on , and . If for is harmonic -convex on , thenwhere
Proof. Hlder’s inequality and Lemma 1 implies thatSince is harmonically -convex on , we haveHere,
Theorem 4. Let be differentiable on , and . If for is harmonic -convex on , thenwhere .
Proof. Hlder’s inequality and Lemma 1 implies thatSince is harmonically -convex on , we havewhere .
Theorem 5. Let be differentiable on , and . If for is harmonic -convex on , thenwhere
Proof. Hlder’s inequality and Lemma 1 implies thatSince is harmonically -convex on , we havewhereThis completes our arguments.
In this article, we have established new Hermite–Hadamard-type inequalities via harmonic -convex functions in the framework of fractional integrals. This article may be useful for the researchers to derive some other type of inequalities.
No data were used to support this study.
Conflicts of Interest
The authors declare that they have no conflicts of interest.
This work was supported by the Key Natural Science Foundation of the Education Department of Anhui Province (KJ2019A1303 and KJ2019A1300); the Key Project for Teaching Research of Bozhou University (2018zdjy01 and 2018zdjy02); and the Key Natural Science Foundation of the Education Department of Bozhou University (BYZ2018B03 and BYZ2019B03). Moreover, the second author wants to acknowledge the efforts of the vice chancellor, University of Jhang, for providing such a good environment for research.
- T. H. Zhao, Y. M. Chu, and H. Wang, “Logarithmically complete monotonicity properties relating to the gamma function,” Abstract and Applied Analysis, vol. 13, p. 2011, 2011.
- Y. Jiang and X. Xu, “A monotone finite volume method for time fractional Fokker-Planck equations,” Science China Mathematics, vol. 62, no. 4, pp. 783–794, 2019.
- Z. Cai, J. Huang, and L. Huang, “Periodic orbit analysis for the delayed Filippov system,” Proceedings of the American Mathematical Society, vol. 146, no. 11, pp. 4667–4682, 2018.
- Y. Tan, C. Huang, B. Sun, and T. Wang, “Dynamics of a class of delayed reaction-diffusion systems with Neumann boundary condition,” Journal of Mathematical Analysis and Applications, vol. 458, no. 2, pp. 1115–1130, 2018.
- L. Duan, X. Fang, and C. Huang, “Global exponential convergence in a delayed almost periodic Nicholson’s blowflies model with discontinuous harvesting,” Mathematical Methods in the Applied Sciences, vol. 41, no. 5, pp. 1954–1965, 2018.
- W. Wang and Y. Chen, “Fast numerical valuation of options with jump under Merton’s model,” Journal of Computational and Applied Mathematics, vol. 318, pp. 79–92, 2017.
- L. Duan and C. Huang, “Existence and global attractivity of almost periodic solutions for a delayed differential neoclassical growth model,” Mathematical Methods in the Applied Sciences, vol. 40, no. 3, pp. 814–822, 2017.
- I. Iscan, “Hermite-Hadamard type inequalities for harmonically convex functions,” Hacettepe Journal of Mathematics and Statistics, vol. 43, no. 6, pp. 935–942, 2014.
- M. U. Awan, M. A. Noor, M. V. Mihai, and K. I. Noor, “Inequalities via harmonic convex functions: conformable fractional calculus approach,” Journal of Mathematical Inequalities, vol. 12, no. 1, pp. 143–153, 2018.
- M. U. Noor, S. Talib, Y. M. Chu, M. A. Noor, and K. I. Noor, “Some new refinements of Hermite-Hadamard-type inequalities involving-Riemann-Liouville fractional integrals and applications,” Mathematical Problems in Engineering, vol. 2020, Article ID 3051920, 2020.
- K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John-Wily and Sons. Inc., Hoboken, NJ, USA, 1993.
- M. A. Noor, K. I. Noor, and M. U. Awan, “Integral inequalities for coordinated harmonically convex functions,” Complex Variables and Elliptic Equations, vol. 60, no. 6, pp. 776–786, 2015.
- M. Z. Awan, E. Set, H. Yaldiz, and N. Basak, “Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2403–2407, 2013.
- S. Talib, M. U. Awan, M. A. Noor, and K. I. Noor, “Approximately h-preinvex functions, associated Hermite-Hadamard-like inequality, new q-identity, and estimation of its bounds with applications,” AIP Advances, vol. 10, no. 4, Article ID 045209, 2020.
- S. Wu, M. U. Awan, M. V. Mihai, M. A. Noor, and S. Talib, “Estimates of upper bound for a kth order differentiable functions involving Riemann-Liouville integrals via higher order strongly h-preinvex functions,” Journal of Inequalities and Applications, vol. 227, no. 1, 2019.
- T. Abdeljawad, “On conformable fractional calculus,” Journal of Computational and Applied Mathematics, vol. 279, pp. 57–66, 2015.
Copyright © 2020 Jian Zhong Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.